International Journal of Advanced Computer Research ISSN (Print): 2249-7277    ISSN (Online): 2277-7970 Volume-4 Issue-17 December-2014

  1. Citations
Intuitionistic fuzzy stability of cubic type mapping

Anil Kumar and Manoj Ahlawat

Abstract

Recently A.Alotaibi, M.Mursaleen , H. Dutta and S.A.Mohiuddine [1] proved the ulam stability of Cauchy functional equation f(x+y)=f(x)+f(y) in the intuitionistic fuzzy normed spaces. S.A.Mohiuddine and A. Alotaib i[2] proved the Fuzzy stability of a cubic functional equation via fixed point technique In this paper we prove the intuitionistic fuzzy stability of cubic functional equation f(2x+y)+f(2x-y)=2f(x+y)+2f(x-y)+12f(x) by using the fixed point alternative.

Keywords

Stability, Functional equation, intuitionistic fuzzy space, cubic mapping.

Cite this article

.Intuitionistic fuzzy stability of cubic type mapping. International Journal of Advanced Computer Research. 2014;4(17):991-994.